I took 2 roughly around 12 15am,,now I cant sleep,,plus I take losartan in mornings,,should I still take it?
Hi Thelma, you definitely want to contact a doctor about this as it could be dangerous, however, I researched it and it seems like some people DO take two at a time, so you should be good. However, due to the dangers associated with losartan, I would call your doc. In the morning and ask him or, at the very least, go onto Mayo Clinic's website (most trusted for med. Questions) and check out side effects of the two meds. I am praying for you. I know benedyrl does NOT interact with those so maybe you could take one and fall asleep?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jul 2010 • 2 answers
Posted 11 Jan 2011 • 1 answer
Posted 16 Mar 2011 • 1 answer
Is it Ok to tale 4mg of Xanex during the day and 1mg Klonoping to help me sleep(I also take Verapam?
Posted 10 Dec 2011 • 1 answer
I was taking 160mg of Diovan, but my insurance no longer pays for it so my doctor prescribed 100 mg?
Posted 26 Apr 2014 • 1 answer